# SDR DHL2007803536

- Difficulty date: June 10, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE REPAIR BELOW MAIN CARGO DOOR AT STA 226 AND INSPECT AREA. INSTALL NEW REPAIR IAW SRM (PERMANENT) AND APPROVED DATA.  ENTER INFORMATION ON 337 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 06-08-07, DWG NR AD42-53-112 REV IR DATED 06-01-07.  REMOVED EXISTING INTERIM REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED REPAIR DOUBLER (AL7075T6 0.080") AND INTERNAL FINGER DOUBLER (AL7075T6 0.050") IAW DWG NR AD42-53-112.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG NR AD42-53-112, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
